# SDR GTIA2019042533303

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 47,958 hours, 22,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR SMELLED ON DESCENT THRU 4000FT. FUMES PROCEDURED PROTORMEL AND ODOR DISSIPATED. PACK 1 OFF.  PERFORMED DECONTANMINATION OF THE ENVIROMENTAL CONTROL SYS PER AMM 21-00-00. NO DEFECTS OR ODORS NOTED. SYS CHK OK.
